# SDR ASAA2015090612950

- Difficulty date: September 6, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 18,666 hours, 5,469 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Regulator
- Part number: 1074926
- Part serial: 6283
- Condition: Failed
- Location: Bleed Air
- Part time: 48,082 hours, 19,928 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED AIR VALVES LT CIRCUIT BREAKER TRIPPED, P6-4, NR 7.  ACFT GROUNDED. GVI P6-4 CIRCUIT BREAKER PANEL NO FAULT FOUND RESET CIRCUIT BREAKER.  CIRCUIT BREAKER TRIPPED AGAIN.  DISCONNECT DP1102, CIRCUIT BREAKER STAYED IN.  SUSPECT M1180 ENG 1 BLEED AIR REGULATOR.  REPLACED NR 1 ENGINE. BLEED AIR REGULATOR, IAW MM 36-11-03.  ACCOMPLISHED INSTALLATION TEST IAW SUBTASK 36-11-03-860-004.  CIRCUIT BREAKER REMAINS IN.
